MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE
Model Number 00711811
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Us endoscopy requested the device subject of the reported event be returned for evaluation, which confirmed the report of non-functional locking mechanism.The device history record was reviewed and found no noted nonconformities related to the luer lock mechanism.There have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
Us endoscopy received user facility medwatch #(b)(4) reporting that during a patient procedure the locking feature on their carr-lock injection needle could not be engaged.The function of the locking feature is to maintain the needle in an extended position.The user manually extended the needle and was able to successfully complete the procedure with the same device.There was no report of harm to the patient or user.

Brand Name
CARR-LOCKE INJECTION NEEDLE
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key9155747
Report Number1528319-2019-00036
Device Sequence Number19361511
Product Code FCG
UDI-Device Identifier00816765011898
UDI-Public(01)00816765011898
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number1900285
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1